# SDR DALA2023011300288

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2579773) DURING INSPECTION FOUND DENTS (5 E/AS) ON FWD CARGO DOOR SKIN BTWN PROJECTION STA 460/STA 480 AND S-21R/S-23R. EXTERNAL SKIN OF FWD CARGO DOOR WAS REPLACED PER B737-800 SRM 52-30-01-2R PROCEDURE 3, REPAIR 3.
